# SDR SWIA200717784

- Difficulty date: January 30, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 32,812 hours, 43,323 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED OVERHEATED ODOR COMING OUT OF HOT JUGS.  SWITCH WAS TURNED OFF AND ODOR DISAPPEARED.  REPLACED HOT JUG WITH SERVICEABLE UNIT IAW 25-60-00.  OPERATIONAL CHECKS GOOD.
